# SDR FDEA200906092412

- Difficulty date: June 9, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N801FD
- Make and model: Airbus A310-324
- Aircraft serial: 539
- Aircraft time: 33,925 hours, 10,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361221420001
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - FLOOR TRACK WITH CORROSION BTW FRAMES 12A AND 13 AT Y730. TRACK WAS REPLACED AS PER SRM 51-72-10.
